# SDR S9BA2025121500004

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: CGPOQ
- Make and model: Dhav DHC6300
- Aircraft serial: 464
- Aircraft time: 53,839 hours, 107,203 cycles
- Engine: Pwa PT6A27
- Engine time: 10,330 hours, 12,791 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Gasket
- Part number: 3029566
- Part serial: NA
- Condition: Burned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT/CREW REPORTED - UPON SETTING CRUISE POWER APPROX. 3 MINUTES AFTER ON FLIGHT # BB - 186 SPB / SSB " FIRE WARNING R ENGINE WITH NO EVIDENCE OF FIRE. THIS A REPEAT ITEM DATED 12/04/2025 - UNIQE CONTROL # S9BA202500003.   CHECKED & INSPECTED FUEL NOZZLE SYSTEM AND FOUND FUEL NOZZLES NR 3, 4, 10, & 11 LEAKING BLEED, R & R FUEL NOZZLE GASKETS ) ON NOZZLES #3, 4, 10, & 11 IAW WC # 73-01-01 OP CK GOOD AT THIS TIME.
